| Catalog Number |
MB3555 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
Event or Problem Description
It was reported that a mobi-c top endplate separated from the device upon insertion.The surgeon requested a new device.Surgery was delayed for 10 minutes without patient impacts.
Event or Problem Description
Additional Manufacturer Narrative
Information was erroneously entered into h3; the information does not change from the initial submission.Corrections in d4: expiration date and udi number.Additional information in h4 and h6: component, investigation type, findings, and conclusions.Device evaluation: the device was not returned and no photos were provided, so an evaluation was unable to be performed.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to off-axis forces applied during insertion.Dhr review: per dhr review, the part was likely conforming when it left zimvie control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.